Cookies?
Library Header Image
LSE Research Online LSE Library Services

The optimum tariff and quota when the terms of trade are random

de Meza, David (1987) The optimum tariff and quota when the terms of trade are random. Oxford Economic Papers, 39 (2). pp. 412-417. ISSN 0030-7653

Full text not available from this repository.

Item Type: Article
Official URL: http://oep.oxfordjournals.org/
Additional Information: © 1987 Oxford University Press
Library of Congress subject classification: H Social Sciences > HB Economic Theory
H Social Sciences > HF Commerce
Sets: Research centres and groups > Managerial Economics and Strategy Group
Departments > Management
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 06 May 2011 10:47
URL: http://eprints.lse.ac.uk/35588/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only